mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Survey on Queueing Systems with Mathematical Models and Applications
Pulchowk Campus, Institute of Engineering, Tribhuvan University, Nepal.
Pulchowk Campus, Institute of Engineering, Tribhuvan University, Nepal.
Department of Mathematical Sciences, School of Science, Kathmandu University, Nepal.
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (MAM)ORCID iD: 0000-0003-4554-6528
2017 (English)In: American Journal of Operational Research, ISSN 2324-6537, E-ISSN 2324-6545, ISSN 2324-6537, Vol. 7, no 1, 1-14 p.Article in journal (Refereed) Published
Abstract [en]

Queuing systems consist of one or more servers that provide some sort of services to arriving customers. Almost everyone has some experience of tedious time being in a queue during several daily life activities. It is reasonable to accept that service should be provided to the one who arrives first in the queue. But this rule always may not work. Sometimes the last comer or the customer in the high priority gets service earlier than the one who is waiting in the queue for a long time. All these characteristics are the interesting areas of research in the queueing theory. In this paper, we present some of the previous works of various researchers with brief explanations. We then carry out some of the mathematical expressions which represent the different queueing behaviors. In almost all the literatures, these queueing behaviors are examined with the help of mathematical simulations. Based on the previous contributions of researchers, our specific point of attraction is to study the finite capacity queueing models in which limited number of customers are served by a single or multiple number of servers and the batch queueing models where arrival or service or both occur in a bulk. Furthermore, we present some performance measure equations of some queueing models together with necessary components used in the queueing theory. Finally, we report some applications of queueing systems in supply chain management pointing out some areas of research as further works.

Place, publisher, year, edition, pages
2017. Vol. 7, no 1, 1-14 p.
Keyword [en]
Queueing, Performance, Server, Customer, Capacity, Supply chain
National Category
Computational Mathematics Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-36592DOI: 10.5923/j.ajor.20170701.01OAI: oai:DiVA.org:mdh-36592DiVA: diva2:1145931
Available from: 2017-09-30 Created: 2017-10-01 Last updated: 2017-10-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textOpen Access to free full text

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
Educational Sciences and Mathematics
In the same journal
American Journal of Operational Research
Computational MathematicsProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf